I have had followup delayed on occasion because the bladder remained inflamed more than 3 months after a round of BCG.
My doc explains that it is a sign, "that teh bcg is working and the immune system is continuing to fight the cancer".
Dr. Lamm might well say that a lower concentration of BCG should have been used to reduce the BCG symptoms. So far my reaction has ben called 'BCG Cyctitis' rather than s UTI. The symptoms look awful similar to me.
More liquid, more Pyradine or AZO, or whater works to tame the stream of fire.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
T0 CIS comes back.
BC clear as of 5/17 !
RCC found in my one (only) kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo , round 3
Begin year 4 with cis T0
1 year 11 months ago - 1 year 11 months ago#52588by Alan
You betcha the scope can cause an UTI. For some reason my scopes about 1/2 the time were causing these one was nasty enough he had to culture it for a few days to get the right antibiotic protocol. Almost 9 years later in my annual I still take a preventative dose afterwards.
One other quick observation on your husbands angry bladder. You may want to consider a 1/3, 1/4 or even 1/10th dosage going forward. It appears most patients respond to the lower dosage and you don't want to damage the bladder-rare as it is it does happen.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
My husband finished up his 6 weeks of BCG treatments on November 18th, and had his followup cystoscopy on December 20th. Urologist said his bladder was still very raw and irritated and wants to see him in February for another cystoscopy before starting maintenance BCG. My husband was diagnosed with a UTI on January 4th and is now on Cipro for seven days. Can a cystoscopy cause a UTI? Thanks in advance!!!